MAUDE Adverse Event Report: BECTON DICKINSON BD ALARIS¿ PCA MODULE SET EMPTY MONOJECT¿ SYRINGE BARREL IV SET ASSEMBLY; PISTON SYRINGE

BECTON DICKINSON BD ALARIS¿ PCA MODULE SET EMPTY MONOJECT¿ SYRINGE BARREL IV SET ASSEMBLY; PISTON SYRINGE
Catalog Number 8881135609
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris¿ pca module set empty monoject¿ syringe barrel iv set assembly foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter.Reported issue per customer: excess unknown solution was observed around the ribcage and above the rubber stopper of the syringe barrel.Customer has 5 full cases and 1 partial case that has 11 packs of 10 each which equals the 860 each.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of foreign matter could not be verified due to the product not being returned for failure investigation.A device history record review for model 8881135609 lot number 2213015864 was performed by the supplier.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported while using bd alaris¿ pca module set empty monoject¿ syringe barrel iv set assembly foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter: reported issue per customer: excess unknown solution was observed around the ribcage and above the rubber stopper of the syringe barrel.Customer has 5 full cases and 1 partial case that has 11 packs of 10 each which equals the 860 each.

Brand Name
BD ALARIS¿ PCA MODULE SET EMPTY MONOJECT¿ SYRINGE BARREL IV SET ASSEMBLY
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16718740
Report Number2243072-2023-00599
Device Sequence Number1649498
Product Code FMF
UDI-Device Identifier20884521155746
UDI-Public(01)20884521155746
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8881135609
Device Lot Number2213015864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown